# SDR 99ZZZX1891

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- System (JASC): 7400 · Ignition System
- Part: Epo Assy
- Part number: 369A45143
- Condition: Erratic
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EPO GIVES ERRATIC WARNINGS.  REMOVED AND REPLACED.
